# SDR ASAA0852684

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,038 hours, 1,191 cycles
- Engine: Ge CFM567B24
- Engine time: 4,038 hours, 1,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL CONSUMPTION IS AT 0.8QTS HR OUT OF LIMITS FOR ETOPS OIL CONSUMPTION.  ENGINE OIL CONSUMPTION RATE HAS RETURNED TO NORMAL.
